Detail publikace

Multipoint singular boundary-value problem for system of semilinear differential equations

Originální název

Multipoint singular boundary-value problem for system of semilinear differential equations

Anglický název

Multipoint singular boundary-value problem for system of semilinear differential equations

Jazyk

en

Originální abstrakt

Multipoint singular boundary-value problem for system of semilinear differential equations are sudy.

Anglický abstrakt

Multipoint singular boundary-value problem for system of semilinear differential equations are sudy.

BibTex


@article{BUT44221,
  author="Josef {Diblík} and Jaromír {Baštinec}",
  title="Multipoint singular boundary-value problem for system of semilinear differential equations",
  annote="Multipoint singular boundary-value problem for system of semilinear differential equations are sudy.",
  chapter="44221",
  journal="Communications in Applied Analysis",
  number="4",
  volume="10(2006)",
  year="2007",
  month="january",
  pages="413--430",
  type="journal article - other"
}